Scaling limits for planar aggregation with subcritical fluctuations

Norris, J, Silvestri, V and Turner, A (2023) Scaling limits for planar aggregation with subcritical fluctuations. Probability Theory and Related Fields, 185 (1-2). pp. 185-250. ISSN 0178-8051



Copyright, Publisher and Additional Information: © The Author(s) 2022. This article is licensed under a Creative Commons Attribution 4.0 International License, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons licence, and indicate if changes were made. The images or other third party material in this article are included in the article’s Creative Commons licence, unless indicated otherwise in a credit line to the material. If material is not included in the article’s Creative Commons licence and your intended use is not permitted by statutory regulation or exceeds the permitted use, you will need to obtain permission directly from the copyright holder. To view a copy of this licence, visit
  • Accepted: 23 April 2022
  • Published (online): 11 June 2022
  • Published: February 2023
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 27 Jun 2022 12:15
Last Modified: 25 Jun 2023 23:02
Status: Published
Publisher: Springer
Identification Number: